# SDR DHL2003363001

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C200601004
- Part serial: 1220
- Condition: Frozen
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE THRUST USED TO MOVE A/C AND VIBRATION FELT.     FOUND NR 2 BRAKE DAMAGED AND FROZE WITH WHEEL ASSY. REMOVED AND REPLACED NR 2 BRAKE UNIT AND MAIN WHEEL ASSY. IAW M/M 32-41-00 AND 32-42-27. BLEED AND LEAK TEST OK. OPS CHECKED GOOD.
